Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 239, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Sep 18, 2013, 11:36 PM CDT for Bottineau County, North Dakota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2013, 11:36 PM CDT (04:36 UTC)
- Expired
- Sep 19, 2013, 12:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bottineau County, ND
The radar
The Minot AFB radar (KMBX), 64 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.6 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
202
WUUS53 KBIS 190436
SVRBIS
NDC009-190530-
/O.NEW.KBIS.SV.W.0239.130919T0436Z-130919T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1136 PM CDT WED SEP 18 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF BOTTINEAU
* UNTIL 1230 AM CDT
* AT 1135 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LYLETON TO 7 MILES WEST OF ECKMAN....AND MOVING EAST
AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...MAXBASS...WESTHOPE...ECKMAN...LANDA...NEWBURG...
RUSSELL...ROTH...SOURIS...KRAMER...CARBURY...GARDENA...LAKE
METIGOSHE STATE PARK AND OMEMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4901 10060 4900 10058 4901 10050 4900 10043
4901 10036 4900 10035 4901 10026 4863 10032
4862 10136 4901 10129 4901 10098 4900 10093
4901 10089 4900 10082
TIME...MOT...LOC 0436Z 269DEG 30KT 4899 10113 4863 10119
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
237
WWUS53 KBIS 190450
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT WED SEP 18 2013
NDC009-190530-
/O.CON.KBIS.SV.W.0239.000000T0000Z-130919T0530Z/
BOTTINEAU ND-
1150 PM CDT WED SEP 18 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
BOTTINEAU COUNTY UNTIL 1230 AM CDT...
AT 1149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF WESTHOPE TO ECKMAN...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...LANDA...NEWBURG...RUSSELL...ROTH...SOURIS...KRAMER...
CARBURY...GARDENA...LAKE METIGOSHE STATE PARK AND OMEMEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4901 10026 4863 10032 4863 10120 4901 10118
4900 10070 4901 10061 4900 10059 4901 10051
4900 10043 4901 10036 4900 10035 4900 10031
TIME...MOT...LOC 0450Z 269DEG 28KT 4899 10096 4863 10102
HAIL...0.75IN
WIND...60MPH
$$
AYD846
WWUS53 KBIS 190503
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1203 AM CDT THU SEP 19 2013
NDC009-190513-
/O.CAN.KBIS.SV.W.0239.000000T0000Z-130919T0530Z/
BOTTINEAU ND-
1203 AM CDT THU SEP 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOTTINEAU COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4901 10026 4863 10032 4863 10120 4901 10118
4900 10070 4901 10061 4900 10059 4901 10051
4900 10043 4901 10036 4900 10035 4900 10031
TIME...MOT...LOC 0503Z 269DEG 29KT 4899 10080 4863 10087
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 10:55 PM CDT, 41 minutes earlier.
Area forecast discussion, Sep 18, 10:55 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1055 PM CDT WED SEP 18 2013 .UPDATE... ISSUED AT 1056 PM CDT WED SEP 18 2013 UPDATE TO CLEAR LOGAN AND MCINTOSH COUNTIES FROM SEVERE THUNDERSTORM WATCH. ALSO INCREASED POPS AND ADDED AREAS OF FOG OVER THE NORTH CENTRAL. UPDATE ISSUED AT 1005 PM CDT WED SEP 18 2013 CANCELLED SEVERE THUNDERSTORM WATCH #527 FOR SIOUX AND EMMONS COUNTIES IN SOUTH CENTRAL NORTH DAKOTA. BOWING LINE SEGMENT CONTINUES OVER MCINTOSH AND DICKEY COUNTIES AND WILL KEEP THE WATCH IN EFFECT FOR THE FAR SOUTHEAST CWA. THUNDERSTORMS ALSO CONTINUE OVER THE NORTHWEST...BUT THESE HAVE DECREASED IN INTENSITY OVER THE PAST HOUR. UPDATE CLEARED WATCH AND UPPED POPS IN THE SOUTHEAST CWA WHERE CONVECTION IS ONGOING. UPDATE ISSUED AT 822 PM CDT WED SEP 18 2013 SEVERE THUNDERSTORM WATCH CONTINUES FOR THE SOUTHEAST PART OF THE FORECAST AREA...SIOUX...EMMONS...LOGAN...MCINTOSH...LAMOURE...AND DICKEY COUNTIES UNTIL MIDNIGHT CDT. CONVECTION JUST SOUTH OF THE NORTH AND SOUTH DAKOTA STATE LINE WAS MOVING EAST-NORTHEAST... TOWARD THE WATCH BOX AREA. OTHER CONVECTION WAS OVER THE NORTHWEST...NORTH OF WILLISTON...AND MOVING NORTHEAST...WHILE A THIRD AREA OF CONVECTION WAS NORTH OF BEACH...ALSO MOVING NORTHEAST. HAVE MAINTAINED POPS AS PREVIOUS FORECAST REFLECTING THE HIGHEST CHANCES IN THE NORTHWEST AND THE SOUTHEAST PARTS OF THE FORECAST AREA. WE DID INCREASE WINDS LATER TONIGHT AND DURING THE DAY THURSDAY BASED ON LATEST GUIDANCE AND CURRENT CONDITIONS UPSTREAM...THAT WILL BE INTO NORTH DAKOTA THURSDAY. THE SPEEDS WILL BE BORDERLINE ADVISORY CRITERIA OVER SOUTHWEST NORTH DAKOTA AND THIS WILL BE REEVALUATED FOR A FUTURE FORECAST ISSUANCE. UPDATE ISSUED AT 605 PM CDT WED SEP 18 2013 UPDATE EARLY THIS EVENING FOR THUNDERSTORMS OVER NORTHWEST AND SOUTHEAST PORTIONS OF THE CWA. SPC HAS EXTENDED THE CURRENT SEVERE THUNDERSTORM WATCH EAST TO INCLUDE DICKEY AND LAMOURE COUNTIES. CONVECTION HAS DEVELOPED NEAR THE SURFACE LOW. VERY MOIST AND UNSTABLE AIRMASS REMAINS IN THIS AREA. ALTHOUGH WATCH IS A SEVERE THUNDERSTORMS...THINK THE TORNADO THREAT WOULD BE HIGHER NEAR THIS AREA. FARTHER WEST...CONVECTION MOVING THROUGH WESTERN SOUTH DAKOTA MAY CLIP THE SOUTH CENTRAL. WITH STRONG BULK SHEAR INCREASING HERE...THE THREAT OF STRONG WINDS AND LARGE HAIL APPEARS HIGHER HERE. CONVECTION IN THE NORTHWEST WILL NEED TO BE MONITORED WITH UPPER LEVEL SYSTEM APPROACHING...BUT IT APPEARS TO BE DIMINISHING AS IT LIFTS FARTHER NORTH. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 255 PM CDT WED SEP 18 2013 THE MAIN FORECAST CONCERN DURING THE SHORT TERM PERIOD IS CONVECTIVE TRENDS AND SEVERE WEATHER POTENTIAL THROUGH TONIGHT. LATEST THINKING IS CLEARING ACROSS THE FAR SOUTHEAST WILL PROVIDE AT LEAST A BRIEF WINDOW THIS EVENING FOR SEVERE WEATHER NEAR THE WARM FRONT/SURFACE LOW...WITH ENHANCED LOW LEVEL SHEAR PROVIDING THE CHANCE OF AN ISOLATED TORNADO. TO THE WEST...THERE IS STILL CONSIDERABLE UNCERTAINTY. WHILE DEEP LAYER SHEAR IS FAVORABLE...MOISTURE/INSTABILITY ARE NOT AS IMPRESSIVE. HIGH RESOLUTION SHORT TERM MODELS SUGGEST POTENTIAL FOR STORMS TO MOVE INTO FAR SOUTHWEST NORTH DAKOTA...THEN PUSH EAST ALONG THE BORDER. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED OVER CENTRAL AND WESTERN COUNTIES...BUT WE WILL LIKELY HAVE A FEW STRONG TO NEAR SEVERE STORMS TO MONITOR TONIGHT. TOWARD DAYBREAK THURSDAY...THE TRAILING COLD FRONT AND MAIN UPPER TROUGH WILL PUSH INTO THE STATE. EXPECT LOW CLOUDS...SCATTERED SHOWERS AND A GUSTY WEST WIND. THE STRONGEST GRADIENT WILL LIKELY BE ACROSS THE SOUTHWEST...BUT NOT ANTICIPATING ADVISORY LEVEL WINDS AT THIS TIME. AFTERNOON TEMPERATURES WILL BE MUCH COOLER THURSDAY...WITH HIGHS FROM THE UPPER 50S TO UPPER 60S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 255 PM CDT WED SEP 18 2013 MODELS ARE IN GOOD AGREEMENT EARLY IN THE PERIOD BUT BEGIN TO DIVERGE SLIGHTLY EARLY NEXT WEEK. EXTENDED PERIOD BEGINS WITH PROGRESSIVE TROUGH OVERHEAD PUSHING EASTWARD. RIDGE BUILDS IN THROUGH THE WEEKEND BRINGING CONTINUED DRY AND MILD TEMPERATURES ACROSS THE STATE. TEMPERATURES INITIALLY IN THE 60S ON FRIDAY WILL WARM TO THE 70S OVER THE WEEKEND AND INTO EARLY NEXT WEEK. GFS/ECMWF DIFFERENCES BEGIN TO INCREASE BY MONDAY AS THE RIDGE SHIFTS TO THE GREAT LAKES REGION WITH A TROUGH APPROACHING THE NORTHERN PLAINS AND BRINGING THE NEXT CHANCE OF PRECIPITATION BEGINNING SUNDAY NIGHT. BY TUESDAY THE GFS DEVELOPS A BROAD CYCLONIC FLOW ACROSS MUCH OF WESTERN NORTH AMERICA WHILE THE ECMWF HOLDS A SHARPER LONGWAVE TROUGH ALONG THE WESTERN NORTH AMERICAN COAST. HOWEVER...BOTH MODELS DO BRING CLOSED UPPER LOW TO GREAT BASIN BY WEDNESDAY PLACING OUR REGION IN SOUTHWEST FLOW ALOFT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1056 PM CDT WED SEP 18 2013 VFR CONDITIONS TO START THE TAFS OFF. BUT MVFR CEILINGS REMAIN A POSSIBILITY ACROSS THE NORTH THIS EVENING. CONVECTION IS POSSIBLE OVER THE SOUTHERN TAF SITES THIS EVENING. LATE TONIGHT AS LOW PRESSURE MOVES EAST...WRAP AROUND MOISTURE WILL DROP SOUTH ACROSS THE AREA BRINGING MVFR TO IFR CEILING NORTH TO SOUTH ACROSS THE AREA THROUGH MID MORNING. ADDED AREAS OF FOG AT KMOT AS VISIBILITY HAS RAPIDLY DECREASED TO A QUARTER MILE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...TWH LONG TERM...JNS AVIATION...TWH
Hazardous weather outlook, Sep 18, 6:24 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 624 PM CDT WED SEP 18 2013 NDZ045>048-050-051-192330- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 624 PM CDT WED SEP 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH MIDNIGHT CDT. GO TO WWW.WEATHER.GOV/BIS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NDZ001>005-009>013-017>023-025-031>037-040>044-192330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- 624 PM CDT WED SEP 18 2013 /524 PM MDT WED SEP 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. AN ISOLATED SEVERE STORMS IS POSSIBLE...WITH THE MAIN THREATS OF QUARTER SIZE HAIL AND ISOLATED WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY...BUT WILL NOT BE SEVERE. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH THE EVENING...BUT NOT LIKELY. TWH
In the hours before
Special weather statement, Sep 18, 8:32 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT WED SEP 18 2013
NDZ045-046-050-190230-
EMMONS-MCINTOSH-SIOUX-
832 PM CDT WED SEP 18 2013
...LINE OF STRONG THUNDERSTORMS MOVING INTO SIOUX AND EMMONS
COUNTIES...
AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SELFRIDGE TO 30
MILES SOUTH OF POLLOCK...AND MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...WILL
ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FORT YATES...
PRAIRIE KNIGHTS RESORT...
WESTFIELD...
HULL...
STRASBURG...
HAGUE...
ZEELAND...
LINTON...
TEMVIK...
HAZELTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 4598 10089 4658 10042 4634 9994 4593 9973
4593 10083
TIME...MOT...LOC 0132Z 214DEG 38KT 4604 10083 4554 10004
ABELINGSpecial weather statement, Sep 18, 9:30 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT WED SEP 18 2013
NDZ001-002-010-011-190330-
BURKE-DIVIDE-MOUNTRAIL-WARD-
930 PM CDT WED SEP 18 2013
...SPECIAL WEATHER STATEMENT...
AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
NOONAN TO 11 MILES SOUTHWEST OF LIGNITE TO VAN HOOK PARK...AND MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
VAN HOOK PARK...
COLUMBUS...
STANLEY...
LOSTWOOD...
LIGNITE...
PALERMO...
PORTAL...
COTEAU...
FLAXTON...
NIOBE...
BLAISDELL...
BOWBELLS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 4901 10240 4900 10239 4901 10230 4889 10216
4806 10189 4789 10247 4858 10289 4863 10288
4864 10293 4901 10316 4901 10299 4900 10293
4901 10289
TIME...MOT...LOC 0230Z 247DEG 23KT 4903 10302 4875 10270
4796 10239
ABELINGLocal storm report, Sep 18, 9:39 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
939 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 N HAMLET 48.70N 103.05W
09/18/2013 M2.00 INCH DIVIDE ND PUBLIC
RAINFALL WAS 0.85 INCHES... WIND ONLY 5 TO 10 MPH
DURING THE STORM.
&&
KSIMOSKOSpecial weather statement, Sep 18, 9:45 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
945 PM CDT WED SEP 18 2013
NDZ037-046>048-050-051-190345-
DICKEY-EMMONS-LA MOURE-LOGAN-MCINTOSH-STUTSMAN-
945 PM CDT WED SEP 18 2013
...THUNDERSTORMS WITH GUSTY WINDS WERE MOVING ALONG THE NORTH AND
SOUTH DAKOTA BORDER SOUTHWEST OF JAMESTOWN...
AT 940 PM CDT...STRONG THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH
ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BURNSTAD TO 17
MILES SOUTHWEST OF FREDERICK.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL...ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WISHEK...
LEHR...
FORBES...
FREDONIA...
ELLENDALE...
KULM...
GUELPH...
FULLERTON...
EDGELEY...
LUDDEN...
BERLIN...
OAKES...
NORTONVILLE...
A SEVERE THUNDERSTORM WATCH CONTINUES UNTIL MIDNIGHT CDT. STORMS
COULD INTENSIFY SO STAY ALERT.
LAT...LON 4595 9988 4629 9992 4664 9904 4663 9803
4595 9800 4592 9805 4593 9983
TIME...MOT...LOC 0241Z 230DEG 29KT 4629 9974 4567 9871
JONES/MARTINLocal storm report, Sep 18, 10:21 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED SEP 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST BOWBELLS 48.80N 102.25W
09/18/2013 E60 MPH BURKE ND TRAINED SPOTTER
PEA-SIZED HAIL.
&&
KSIMOSKOSpecial weather statement, Sep 18, 10:25 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1025 PM CDT WED SEP 18 2013
NDZ048-051-190400-
DICKEY ND-LA MOURE ND-
1025 PM CDT WED SEP 18 2013
...THUNDERSTORMS WERE PRODUCING GUSTY WINDS AS THEY MOVED THROUGH
LAMOURE AND DICKEY COUNTIES...
AT 1020 PM CDT...THUNDERSTORMS WERE MOVING EAST AT 30 MPH ALONG A
LINE FROM GRAND RAPIDS TO ELLENDALE.
WIND GUSTS UP TO 40 MPH...BRIEF HEAVY RAIN...AND FREQUENT
LIGHTNING...ARE EXPECTED WITH THESE STORMS AS THEY MOVE THROUGH
LUDDEN...OAKES...LAMOURE...AND VERONA.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL
MIDNIGHT CDT.
LAT...LON 4593 9801 4593 9820 4593 9855 4608 9856
4609 9900 4663 9901 4662 9802 4630 9803
4628 9800 4594 9799
TIME...MOT...LOC 0322Z 270DEG 28KT 4647 9839 4597 9839
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:04 PM CDT | Special Weather Statement | BIS | Divide, Williams | 56 min |
| Sep 18, 7:22 PM CDT | Special Weather Statement | BIS | Divide | 38 min |
| Sep 18, 7:38 PM CDT | Special Weather Statement | BIS | Burke | 67 min |
| Sep 18, 7:41 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 49 min |
| Sep 18, 8:17 PM CDT | Special Weather Statement | BIS | Billings | 43 min |
| Sep 18, 8:28 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 62 min |
| Sep 18, 8:32 PM CDT | Special Weather Statement | BIS | Emmons | 58 min |
| Sep 18, 8:45 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 60 min |
| Sep 18, 9:11 PM CDT | Areal Flood Advisory | BIS | Burke, Divide | 6 hr |
| Sep 18, 9:30 PM CDT | Special Weather Statement | BIS | Burke, Mountrail | 60 min |
| Sep 18, 9:45 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 60 min |
| Sep 18, 10:06 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Renville, Ward | 54 min |
| Sep 18, 10:25 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure | 35 min |
| Sep 18, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 56 min |
| Sep 19, 12:11 AM CDT | Special Weather Statement | BIS | Bottineau | 34 min |
| Sep 19, 12:39 AM CDT | Special Weather Statement | BIS | Rolette | 36 min |
| Sep 19, 3:24 PM CDT | Frost Advisory | BIS | Adams, Billings, Bowman, Burke, Divide, Dunn and 7 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.